71 year old woman, Pancraetic cancer with liver and lung metastasis.

Primary tabs

field_vote: 

Diagnosed with Pancreatic Cancer in early May 2011.
Attempted whipples surgery in July 2011. Failed as tumour involved major vessels. Surgeon commented that tumour was hard as a rock and about 6cms in size. Could not remove it due to involvement of major vessels. Underwent Gemcitabine Chemotherapy. Full 3 cycles. Underwent combination Radiotherapy and Chemotherapy. Full course of combination Radio completed
with minimum effect on tumour. Her condition worsened with loss of mobility, chair bound, loss of weight, generally unwell.

Commenced  "alternate" treatments September/October 2011. Continued adding treatments up till December 2011 under the direction of Dr Mikael Nordfors including but not limited to weekly GcMaf, Low Dose Naltrexone, PME, Paw Paw, Bloodroot, Amanita Phalloides D2, Budwig protocol, Psorinum 6x, and Ukrain IV therapy.

She had not had any active "traditional" medical treatment since December last year (Radiotherapy).

Her CT scan in February of this year showed the tumour was a little smaller as that reported in Surgery. However, MRI and PET scans taken in June this year were in stark contrast, showing the tumour in the Pancreas had shrunk to about 2.3cms and had little activity. The lesions in her liver and lung had not grown or spread at all. So her disease by all accounts was stable.

Even though we were overjoyed with the results, on the advice of Mikael, in June we attended HCG Hospital in Bangalore India for Cyberknife, Hyperthermia and Dendritic Cell Vaccine. This was to take advantage of the progress we made through the alternate regime.

In a PET-CT in late October there was now nothing at all visible in the Pancreas and the lung, however the liver mets. showed more activity.

Her doctors were astounded and her Oncologist said it's a miracle.

Due to the increased activity in the Liver it was decided by the end of November 2012 to have a course of Gemcitabine.

So in summary her Pancreatic tumour and lung mets have disappeared, however she has remaining increased Liver activity. Her CA19.9 markers have been on the increase recently and there were signs of inflammation in the liver. We believe this could be related to that she had to stop taking Ukrain because there was no supply any more as the Austrian authorities have ceased the stock of Ukrain at Nowicky pharma in Vienna, Austria. She is still in good mental and physical condition.

 

 

 

 

 

Other Key Words::